after about six weeks on my pack i started spotting/bleeding, it didnt stop after 2 weeks so when i finished my second month of the pack i stopped it to get my period, can i use the month 3 for my first month after my period or do i need to throw it out and start a new pack???
I'm totally confused by what you are asking here. Do you mean weeks instead of months? You should take the pills as they come in the pack whether you are bleeding or not for the first 3 weeks, then the 4th week is either inert pills or no pills during which you get your period (or not, possibly, if you were spotting a lot earlier in the month you may not get a period) Did you stop pills mid pack? If yes, then throw the rest of that pack away and start a brand new one. You need to start it day 1 of your next period or the sunday after your next period starts and you will need to use back up for the first seven days until you become protected against pregnancy again.
- LoSeasonique Information for Consumers
- LoSeasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of LoSeasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Apr 2011 • 1 answer
Posted 10 Jul 2011 • 1 answer
Posted 22 Aug 2011 • 1 answer
Posted 16 Sep 2011 • 1 answer
I'm switching from loseasonique cause it makes me moody, kills my sex drive, and I spot every month!
Posted 10 Dec 2011 • 1 answer